# SDR MALA060067

- Difficulty date: February 13, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N529XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2363
- Aircraft time: 12,763 hours, 12,058 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Warning Light
- Condition: Illuminated
- Location: Irs Navigation
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF MEM, THE IRS NAV 1 LIGHT CAME ON.  THE AP DISCONNECTED.  CAPTAINS INST PFD RED ATT, ND RED HDG.  FGS ADVISORY PANEL YD 1. C/W NON NORMAL CHECKLIST 7.10.3 POM.  SELECT ATT HDG SWITCH TO BOTH 2.  REVIEWED AND CLEARED FGC FAULTS AND PERFORMED FAULT ISOLATION PROCEDUE.  ALL RTS TEST PASSED AND BOTH IRS CHECK GOOD.  UNABLE TO DUPLICATE DISCREPANCY.  OPS TEST GOOD IAW AMM 34-20-00.
